# SDR UPS07849108

- Difficulty date: January 7, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SAA3646937501
- Condition: Cracked
- Location: Fs1400-1440 L35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 35R CRACKED ALONG RADIUS AT FS 1400-1440.  REMOVED, FABRICATED AND INSTALLED LONGERON IAW SRM 51-1-20D, 51-1-21 & DWG 3646937.
